just wondering if I'm on a 7 day course and suffer side effects, an i likely to have these throughout the entire 7 days? or will they subside earlier?
em79; here is a copy and paste that says the most common side effects do get milder or stop with continued use.
((((Some of the side effects that can occur with metronidazole may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:))))) SO yes and remember NO ALCOHOL WHILE ON THIS MEDICATION AND FOR AT LEAST 3 DAYS AFTER YOUR DONE. Chuck1957
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
Posted 1 Dec 2012 • 1 answer
Posted 19 Feb 2013 • 2 answers
Posted 22 Mar 2013 • 1 answer
Posted 17 Feb 2016 • 0 answers